advertisement
Question
Posted by: ANG | 2010/01/07

sterilization: no menstruation

I am 34 and had a sterilization 2 and half years ago after my 3rd child. I never started menstruation again after that. saw my gp a year ago who put me on yasmin. used it for 10 months but as soon as i stopped,the menstruation stopped also. even while on the pill, my cycle was very irregular. never used the pill before - had the loop in, as no pill worked for me (irregular cycles). What can be wrong.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like a hormonal problem. You should see a gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/01/07

It sounds like a hormonal problem. You should see a gynaecologist.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement